| Home | E-Submission | Sitemap | Contact Us |  
Journal of the Korean Society of Pediatric Nephrology 2010;14(1): 89-93. doi: https://doi.org/10.3339/jkspn.2010.14.1.89
조영제 사용으로 유발된 중증 저나트륨혈증 1례
홍정덕, 임인석, 최응상
1중앙대학교 의과대학 소아과학교실
2중앙대학교 의과대학 소아과학교실
3중앙대학교 의과대학 소아과학교실
A Case of Severe Hyponatremia Induced by Radiographic Contrast Agent
Jeong-Deok Hong, In-Seok Lim, Eung-Sang Choi
1Department of Pediatrics, Chung-Ang University College of Medicine
2Department of Pediatrics, Chung-Ang University College of Medicine
3Department of Pediatrics, Chung-Ang University College of Medicine
Received: March 15, 2010;  Revised: April 16, 2010.  Accepted: April 23, 2010.
Share :  
ABSTRACT
Hyponatremia which is a very common electrolyte abnormality in hospitalized patients is defined as a plasma sodium concentration less than 135 mEq/L. Hyponatremia is generally caused by intravascular volume depletion, excessive salt loss and hypotonic fluid overload. It also can be caused by intravascular osmotic agent. Although most cases are mild and asymptomatic, acute severe hyponatremia can cause severe neurologic symptoms, such as seizures and coma. We report a rare case of severe hyponatremia induced by radiographic contrast agent.
Key words: Hyponatremia | Seizure | Radiographic contrast agent
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Supplement  Supplement
  E-Mail
Share:      
METRICS
0
Crossref
1,881
View
10
Download
A Case of Scrotal Swelling Induced by Tunica Vaginalis Abscess  2003 April;7(1)
Editorial Office
240, Gimpohangang 1-ro, Gimpo-si, Gyeonggi-do, 10078, Republic of Korea
TEL : +82-31-981-2764   FAX : +82-31-981-2765   E-mail : chikd@chikd.org

Copyright© Korean Society of Pediatric Nephrology.                 Developed in M2PI
About |  Browse Articles |  Current Issue |  For Authors and Reviewers